American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>

[1] Jürgen Hausen, Simon Keicher and Rüdiger Wolf. Computing automorphisms of Mori dream spaces. Math. Comp. 86 (2017) 2955-2974.
Abstract, references, and article information   
View Article: PDF

[2] M. Domokos. Degree bound for separating invariants of abelian groups. Proc. Amer. Math. Soc. 145 (2017) 3695-3708.
Abstract, references, and article information   
View Article: PDF

[3] Bernat Plans. On Noether's rationality problem for cyclic groups over $\mathbb{Q}$. Proc. Amer. Math. Soc. 145 (2017) 2407-2409.
Abstract, references, and article information   
View Article: PDF

[4] Müfit Sezer and Wenliang Zhang. Poincar\'e duality in modular coinvariant rings. Proc. Amer. Math. Soc. 144 (2016) 5113-5120.
Abstract, references, and article information   
View Article: PDF

[5] Thomas Creutzig and Andrew R. Linshaw. Orbifolds of symplectic fermion algebras. Trans. Amer. Math. Soc. 369 (2017) 467-494.
Abstract, references, and article information   
View Article: PDF

[6] S. M. Bhatwadekar, Neena Gupta and Swapnil A. Lokhande. Some $K$-theoretic properties of the kernel of a locally nilpotent derivation on $k[X_1, \dots, X_4]$. Trans. Amer. Math. Soc. 369 (2017) 341-363.
Abstract, references, and article information   
View Article: PDF

[7] Evelyne Hubert and George Labahn. Computation of invariants of finite abelian groups. Math. Comp. 85 (2016) 3029-3050.
Abstract, references, and article information   
View Article: PDF

[8] Müfit Sezer and R. James Shank. Rings of invariants for modular representations of the Klein four group. Trans. Amer. Math. Soc. 368 (2016) 5655-5673.
Abstract, references, and article information   
View Article: PDF

[9] Reynald Lercier, Christophe Ritzenthaler and Jeroen Sijsling. Explicit Galois obstruction and descent for hyperelliptic curves with tamely cyclic reduced automorphism group. Math. Comp. 85 (2016) 2011-2045.
Abstract, references, and article information   
View Article: PDF

[10] Hans-Christian Herbig, Daniel Herden and Christopher Seaton. On compositions with $x^2/(1-x)$. Proc. Amer. Math. Soc. 143 (2015) 4583-4596. MR 3391019.
Abstract, references, and article information   
View Article: PDF

[11] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc. 368 (2016) 1097-1158.
Abstract, references, and article information   
View Article: PDF

[12] Lex E. Renner. Observability in invariant theory II: Divisors and rational invariants. Proc. Amer. Math. Soc. 143 (2015) 4113-4121.
Abstract, references, and article information   
View Article: PDF

[13] Alexander Premet. Regular Derivations of Truncated Polynomial Rings. Contemporary Mathematics 652 (2015) 123-139.
Book volume table of contents   
View Article: PDF

[14] Frank D. Grosshans and Sebastian Walcher. Modules of higher order invariants. Proc. Amer. Math. Soc. 143 (2015) 531-542.
Abstract, references, and article information   
View Article: PDF

[15] Vesna Stojanoska. Calculating descent for $2$-primary topological modular forms. Contemporary Mathematics 617 (2014) 241-258.
Book volume table of contents   
View Article: PDF

[16] Roger Howe and Soo Teck Lee. Structure of holomorphic unitary representations: the case of $\mathbf{U_{2,2}}$. Contemporary Mathematics 614 (2014) 139-170.
Book volume table of contents   
View Article: PDF

[17] Murray R. Bremner and Jiaxiong Hu. Fundamental invariants for the action of $SL_3(\mathbb{C}) \times SL_3(\mathbb{C}) \times SL_3(\mathbb{C})$ on $3 \times 3 \times 3$ arrays. Math. Comp. 82 (2013) 2421-2438.
Abstract, references, and article information   
View Article: PDF

[18] Lex E. Renner. Observability in invariant theory. Proc. Amer. Math. Soc. 141 (2013) 205-216.
Abstract, references, and article information   
View Article: PDF

[19] Jonathan Elmer and Martin Kohls. Separating invariants for the basic $\mathbb G_{a}$-actions. Proc. Amer. Math. Soc. 140 (2012) 135-146. MR 2833525.
Abstract, references, and article information   
View Article: PDF

[20] Abed Abedelfatah. On stably free modules over Laurent polynomial rings. Proc. Amer. Math. Soc. 139 (2011) 4199-4206. MR 2823065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A note on projective normality. Proc. Amer. Math. Soc. 139 (2011) 1989-1992. MR 2775375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tzu-Chun Lin. Rings of coinvariants and $p$-subgroups. Proc. Amer. Math. Soc. 138 (2010) 4243-4247. MR 2680050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. G. Dwyer and C. W. Wilkerson. Poincaré duality and Steinberg's Theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010) 3769-3775. MR 2661576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mara D. Neusel and Larry Smith. Lannes's T-functor and applications. Math. Surveys Monogr. 94 (2010) 283-314.
Book volume table of contents
View Article: PDF

[26] Mara D. Neusel and Larry Smith. Invariant Theory of Finite Groups. Math. Surveys Monogr. 94 (2010) MR MR1869812.
Book volume table of contents   

[27] Mara D. Neusel and Larry Smith. Special classes of invariants. Math. Surveys Monogr. 94 (2010) 185-226.
Book volume table of contents   
View Article: PDF

[28] Mara D. Neusel and Larry Smith. Combinatorial finiteness. Math. Surveys Monogr. 94 (2010) 45-76.
Book volume table of contents   
View Article: PDF

[29] Mara D. Neusel and Larry Smith. Invariants, their relatives, and problems. Math. Surveys Monogr. 94 (2010) 1-28.
Book volume table of contents   
View Article: PDF

[30] Mara D. Neusel and Larry Smith. Algebraic finiteness. Math. Surveys Monogr. 94 (2010) 29-44.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia